Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Translation-invariant Dirichlet algebras on compact groups

Author: Daniel Rider
Journal: Proc. Amer. Math. Soc. 17 (1966), 977-983
MSC: Primary 42.50
MathSciNet review: 0198140
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop, A generalization of the Stone-Weierstrass theorem, Pacific J. Math. 11 (1961), 777-783. MR 0133676 (24:A3502)
  • [2] Irving Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [3] Sigurdur Helgason, Lacunary Fourier series on noncommutative groups, Proc. Amer. Math. Soc. 9 (1958), 782-790. MR 0100234 (20:6667)
  • [4] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.50

Retrieve articles in all journals with MSC: 42.50

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society